Communications in Mathematical Physics

, Volume 88, Issue 4, pp 465–477

Localization inv-dimensional incommensurate structures

Authors

  • J. Bellissard
    • Université de Provence
  • R. Lima
    • Centre de Physique ThéoriqueC.N.R.S.
  • E. Scoppola
    • Université de Provence
Article

DOI: 10.1007/BF01211954

Cite this article as:
Bellissard, J., Lima, R. & Scoppola, E. Commun.Math. Phys. (1983) 88: 465. doi:10.1007/BF01211954

Abstract

We exhibit a class of quasi-periodic unbounded potential in thev-dimensional discrete Schrödinger equation, for which the spectrum is only pure point, with exponentially localized states and a dense set of eigenvalues in ℝ.

Copyright information

© Springer-Verlag 1983